MathSciNet Relay Station
MathSciNet bibliographic data
MR1445387 20E42 (20F32 51E24 57M50)
Bourdon, M. Immeubles hyperboliques, dimension conforme et rigidité de Mostow. (French) [Hyperbolic buildings, conformal dimension and Mostow rigidity] Geom. Funct. Anal. 7 (1997), no. 2, 245–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement